Tylenol Arthritis Pain Relief - 24ct Caplets

Price: $4.50
In stock
ITEM
00475301

Ratings
Delivery Options:
(Minimum order qty 1)
Print
Tylenol 8 HR Arthritis Pain Extended Release Caplets temporarily relieves the minor pain of arthritis. With 650 milligrams of acetaminophen per caplet, this pain medicine also temporarily relieves aches and pains associated with muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, and toothache. From Tylenol, the #1 doctor-recommended brand of pain relievers, these caplets also temporarily reduce fever. The bi-layer design delivers fast-acting relief that lasts up to eight hours.

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Children's Pain Relief - Grape Flavor, 4 oz Give your little one the care you trust with DG Health children's pain relief, available in a fun grape flavor. This pain reliever/fever reducer is alcohol, aspirin and ibuprofen free, and it's recommended for ages 2-11. DG Health children's pain relief Pain reliever/fever reducer Ages 2-11 Acetaminophen oral suspension Alcohol, aspirin and ibuprofen free Dosing cup included Grape flavor 160 mg acetaminophen in each 5 mL (teaspoonful) 4 fl oz (118 mL) . Quickview
DG Health Children's Pain Relief - Grape Flavor, 4 oz

Give your little one the care you trust with DG Health children's pain relief, available in a fun grape flavor. This pain reliever/fever reducer is alcohol, aspirin and ibuprofen free, and it's recommended for ages 2-11.

  • DG Health children's pain relief
  • Pain reliever/fever reducer
  • Ages 2-11
  • Acetaminophen oral suspension
  • Alcohol, aspirin and ibuprofen free
  • Dosing cup included
  • Grape flavor
  • 160 mg acetaminophen in each 5 mL (teaspoonful)
  • 4 fl oz (118 mL)
View Details X
Aleve Pain Reliever Fever Reducer Easy Open Cap, Caplets- 100ct Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. For minor aches and pains due to minor arthritis, back and body aches, and headache The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation Just 1 caplet can relieve pain for up to 12 hours The Aleve Easy Open Arthritis Cap is not child resistant ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors. ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. Ingredients:Active (In Each Tablet): Naproxen Sodium 220 Mg (Naproxen 200 Mg) (Nsaid)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug. Inactive: FD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide. Directions:Dosage: Directions. do not take more than directed. the smallest effective dose should be used. drink a full glass of water with each dose. Adults and children 12 years and older:. take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. do not exceed 2 caplets in any 8- to 12-hour period. do not exceed 3 caplets in a 24-hour period. Children under 12 years:. ask a doctor WARNINGS.ALLERGY ALERT: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives. asthma (wheezing). skin reddening. facial swelling. shock. rash. blisters. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:. are age 60 or older. have had stomach ulcers or bleeding problems. take a blood thinning (anticoagulant) or steroid drug. take other drugs containing prescription or nonprescription NSAIDs (aspirin ibuprofen, naproxen, or others). have 3 or more alcoholic drinks every day while using this product. take more or for a longer time than directed. DO NOT USE. if you have ever had an allergic reaction to any other pain reliever/fever reducer. right before or after heart surgery. ASK A DOCTOR BEFORE USE IF. the stomach bleeding warning applies to you. you have a history of stomach problems, such as heartburn. you have high blood pressure, heart disease, liver cirrhosis, or kidney disease. you are taking a diuretic. you have problems or serious side effects from taking pain relievers or fever reducers. you have asthma. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE. under a doctor's care for any serious condition. taking any other drug. WHEN USING THIS PRODUCT. take with food or milk if stomach upset occurs. the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. STOP USE AND ASK A DOCTOR IF. you experience any of the following signs of stomach bleeding:. feel faint. vomit blood. have bloody or black stools. have stomach pain that does not get better. pain gets worse or lasts more than 10 days. fever gets worse or lasts more than 3 days. you have difficulty swallowing. it feels like the pill is stuck in your throat. redness or swelling is present in the painful area. any new symptoms appear. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. PACKAGE NOT CHILD-RESISTANT. Do not use this product if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing.. Quickview
Aleve Pain Reliever Fever Reducer Easy Open Cap, Caplets- 100ct Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. For minor aches and pains due to minor arthritis, back and body aches, and headache The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation Just 1 caplet can relieve pain for up to 12 hours The Aleve Easy Open Arthritis Cap is not child resistant ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors. ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. Ingredients:Active (In Each Tablet): Naproxen Sodium 220 Mg (Naproxen 200 Mg) (Nsaid)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug. Inactive: FD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide. Directions:Dosage: Directions. do not take more than directed. the smallest effective dose should be used. drink a full glass of water with each dose. Adults and children 12 years and older:. take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. do not exceed 2 caplets in any 8- to 12-hour period. do not exceed 3 caplets in a 24-hour period. Children under 12 years:. ask a doctor WARNINGS.ALLERGY ALERT: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives. asthma (wheezing). skin reddening. facial swelling. shock. rash. blisters. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:. are age 60 or older. have had stomach ulcers or bleeding problems. take a blood thinning (anticoagulant) or steroid drug. take other drugs containing prescription or nonprescription NSAIDs (aspirin ibuprofen, naproxen, or others). have 3 or more alcoholic drinks every day while using this product. take more or for a longer time than directed. DO NOT USE. if you have ever had an allergic reaction to any other pain reliever/fever reducer. right before or after heart surgery. ASK A DOCTOR BEFORE USE IF. the stomach bleeding warning applies to you. you have a history of stomach problems, such as heartburn. you have high blood pressure, heart disease, liver cirrhosis, or kidney disease. you are taking a diuretic. you have problems or serious side effects from taking pain relievers or fever reducers. you have asthma. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE. under a doctor's care for any serious condition. taking any other drug. WHEN USING THIS PRODUCT. take with food or milk if stomach upset occurs. the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. STOP USE AND ASK A DOCTOR IF. you experience any of the following signs of stomach bleeding:. feel faint. vomit blood. have bloody or black stools. have stomach pain that does not get better. pain gets worse or lasts more than 10 days. fever gets worse or lasts more than 3 days. you have difficulty swallowing. it feels like the pill is stuck in your throat. redness or swelling is present in the painful area. any new symptoms appear. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. PACKAGE NOT CHILD-RESISTANT. Do not use this product if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing.. Quickview
Aleve Pain Reliever Fever Reducer Easy Open Cap, Caplets- 100ct

Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation
  • Just 1 caplet can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.

Ingredients:
Active (In Each Tablet): Naproxen Sodium 220 Mg (Naproxen 200 Mg) (Nsaid)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug. Inactive: FD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.

Directions:
Dosage: Directions. do not take more than directed. the smallest effective dose should be used. drink a full glass of water with each dose. Adults and children 12 years and older:. take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. do not exceed 2 caplets in any 8- to 12-hour period. do not exceed 3 caplets in a 24-hour period. Children under 12 years:. ask a doctor

WARNINGS.ALLERGY ALERT: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives. asthma (wheezing). skin reddening. facial swelling. shock. rash. blisters. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:. are age 60 or older. have had stomach ulcers or bleeding problems. take a blood thinning (anticoagulant) or steroid drug. take other drugs containing prescription or nonprescription NSAIDs (aspirin ibuprofen, naproxen, or others). have 3 or more alcoholic drinks every day while using this product. take more or for a longer time than directed. DO NOT USE. if you have ever had an allergic reaction to any other pain reliever/fever reducer. right before or after heart surgery. ASK A DOCTOR BEFORE USE IF. the stomach bleeding warning applies to you. you have a history of stomach problems, such as heartburn. you have high blood pressure, heart disease, liver cirrhosis, or kidney disease. you are taking a diuretic. you have problems or serious side effects from taking pain relievers or fever reducers. you have asthma. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE. under a doctor's care for any serious condition. taking any other drug. WHEN USING THIS PRODUCT. take with food or milk if stomach upset occurs. the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. STOP USE AND ASK A DOCTOR IF. you experience any of the following signs of stomach bleeding:. feel faint. vomit blood. have bloody or black stools. have stomach pain that does not get better. pain gets worse or lasts more than 10 days. fever gets worse or lasts more than 3 days. you have difficulty swallowing. it feels like the pill is stuck in your throat. redness or swelling is present in the painful area. any new symptoms appear. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. PACKAGE NOT CHILD-RESISTANT. Do not use this product if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing.

View Details X
Biofreeze Pain Relief On-The-Go Singles, 10 ct Biofreeze is the #1 topical analgesic recommended by hands-on healthcare providers like chiropractors, pharmacists, and massage therapists. This unique formula uses the active ingredient menthol, which provides a cooling sensation that blocks pain signals to the brain, so all you feel is relief. The On-the-Go Singles are perfect for travel – store in your purse, backpack, or traveling first aid kit for relief anywhere, anytime. Apply to areas you most often feel pain, including the neck, shoulders, back, knees, and more, so you can experience the relief you need and get back to doing what you love. Provides effective relief from arthritis pain, sports injuries, and other causes of muscle and joint soreness Single packets are ideal for one to two applications of Biofreeze Pain Relief Gel Made with USP-grade ingredients and free of propylene glycol, gluten, and paraben Active Ingredient: Menthol 4% Cooling Pain ReliefInactive Ingredients: Aloe Barbadensis Leaf Extract, Arnica Montana Flower Extract, Arctium Lappa Root Extract, Boswellia Carterii Resin Extract, Calendula Officinalis Extract, Carbomer, Camellia Sinensis Leaf Extract, Camphor, Glycerin, Ilex Paraguariensis Leaf Extract, Isopropyl Alcohol, Isopropyl Myristate, Melissa Officinalis Leaf Extract, Silica, Tocopheryl Acetate, Triethanolamine, Water, Blue 1, Yellow 5 When using this product: • Avoid contact with eyes or mucous membranes • Do not apply to wounds or damaged skin • Do not use with other ointments, creams, sprays or liniments • Do not apply to irritated skin or if excesive irritation develops • Do not Bandage • Wash hands after use with cool water • Do not use with heating pad or device • Store in a cool dry place. Quickview
Biofreeze Pain Relief On-The-Go Singles, 10 ct Biofreeze is the #1 topical analgesic recommended by hands-on healthcare providers like chiropractors, pharmacists, and massage therapists. This unique formula uses the active ingredient menthol, which provides a cooling sensation that blocks pain signals to the brain, so all you feel is relief. The On-the-Go Singles are perfect for travel – store in your purse, backpack, or traveling first aid kit for relief anywhere, anytime. Apply to areas you most often feel pain, including the neck, shoulders, back, knees, and more, so you can experience the relief you need and get back to doing what you love. Provides effective relief from arthritis pain, sports injuries, and other causes of muscle and joint soreness Single packets are ideal for one to two applications of Biofreeze Pain Relief Gel Made with USP-grade ingredients and free of propylene glycol, gluten, and paraben Active Ingredient: Menthol 4% Cooling Pain ReliefInactive Ingredients: Aloe Barbadensis Leaf Extract, Arnica Montana Flower Extract, Arctium Lappa Root Extract, Boswellia Carterii Resin Extract, Calendula Officinalis Extract, Carbomer, Camellia Sinensis Leaf Extract, Camphor, Glycerin, Ilex Paraguariensis Leaf Extract, Isopropyl Alcohol, Isopropyl Myristate, Melissa Officinalis Leaf Extract, Silica, Tocopheryl Acetate, Triethanolamine, Water, Blue 1, Yellow 5 When using this product: • Avoid contact with eyes or mucous membranes • Do not apply to wounds or damaged skin • Do not use with other ointments, creams, sprays or liniments • Do not apply to irritated skin or if excesive irritation develops • Do not Bandage • Wash hands after use with cool water • Do not use with heating pad or device • Store in a cool dry place. Quickview
Biofreeze Pain Relief On-The-Go Singles, 10 ct

Biofreeze is the #1 topical analgesic recommended by hands-on healthcare providers like chiropractors, pharmacists, and massage therapists. This unique formula uses the active ingredient menthol, which provides a cooling sensation that blocks pain signals to the brain, so all you feel is relief. The On-the-Go Singles are perfect for travel – store in your purse, backpack, or traveling first aid kit for relief anywhere, anytime. Apply to areas you most often feel pain, including the neck, shoulders, back, knees, and more, so you can experience the relief you need and get back to doing what you love.

  • Provides effective relief from arthritis pain, sports injuries, and other causes of muscle and joint soreness
  • Single packets are ideal for one to two applications of Biofreeze Pain Relief Gel
  • Made with USP-grade ingredients and free of propylene glycol, gluten, and paraben

Active Ingredient: Menthol 4% Cooling Pain Relief
Inactive Ingredients: Aloe Barbadensis Leaf Extract, Arnica Montana Flower Extract, Arctium Lappa Root Extract, Boswellia Carterii Resin Extract, Calendula Officinalis Extract, Carbomer, Camellia Sinensis Leaf Extract, Camphor, Glycerin, Ilex Paraguariensis Leaf Extract, Isopropyl Alcohol, Isopropyl Myristate, Melissa Officinalis Leaf Extract, Silica, Tocopheryl Acetate, Triethanolamine, Water, Blue 1, Yellow 5

When using this product: • Avoid contact with eyes or mucous membranes • Do not apply to wounds or damaged skin • Do not use with other ointments, creams, sprays or liniments • Do not apply to irritated skin or if excesive irritation develops • Do not Bandage • Wash hands after use with cool water • Do not use with heating pad or device • Store in a cool dry place

View Details X